# SDR F3LA2008102300679

- Difficulty date: October 23, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 18,322 hours, 8,831 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 27921918AND27927
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND WIRES 2792-1918 AND 2792-7407 BROKEN IN CONDUIT AT RUDDER PEDAL FORCE TRANSDUCER UNIT.  CAUSE OF BREAKAGE WAS DETERMINED TO BE WIRE ROUTING.  MAINTENANCE REPAIRED WIRES IN ACCORDANCE WITH THE ELECTRICAL STANDARDS PRACTICES MANUAL 20-53-22, 20-53-21, 20-48-11, 20-48-21 AND PERFORMED ELECTRONIC FLIGHT CONTROL MESSAGE GROUND SCAN IN ACCORDANCE WITH AMM 27-96-00-740-001.  NO FAULTS RECORDED.  MAINTENANCE AND INSPECTION FELT THAT THIS SHOULD BE REPORTED TO ALERT AIRBUS AND/OR THE FAA OF THIS ISSUE OCCURRING ON OTHER AIRCRAFT WITH ASSOCIATED FLIGHT CONTROL MESSAGES.
